# SDR 2006FA0000452

- Difficulty date: April 25, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N2203T
- Make and model: Piper PA-28-161
- Aircraft serial: 287916300
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA105135
- Part serial: CK47349
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, K
- Precautionary procedure: O

## Discrepancy

REF:  NM-02-47 DATED 9/30/02 AND CE-06-33R1, DATED 4/12/06.  ENGINE QUITS AT IDLE; IDLE SET AT 600, WILL DROP OFF AND QUIT.  FUEL SOMETIMES DRAINS FROM CARB AFTER SHUTDOWN.  BOTH SYMPTONS MATCH THOSE IN NM-02-47.  (K)
